| Model Number |
1400225-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous, 99% stenosed lesion in the left anterior descending (lad) artery.A 2.25x15mm nc trek neo balloon dilatation catheter (bdc) was advanced to the lesion with resistance from the anatomy.The balloon was inflated one time to 10 atmospheres (atm) and the balloon ruptured.A 2.25x38mm xience sierra drug eluting stent (des) was then advanced but could not cross the anatomy and the stent strut was noted as crushed.The procedure was aborted at that point and no other device was attempted to be used.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.